Alert archive / Pennsylvania / Ice Storm Warnings in 2008

Ice Storm Warning 2, NWS State College, PA

March 3, 20084 counties in Pennsylvania

NWS State College, PA issued this ice storm warning at Mar 3, 2008, 3:12 PM EST for 4 counties in Pennsylvania. It took effect at Mar 4, 2008, 4:00 AM EST. It was in force for 27 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 3, 2008, 3:12 PM EST (20:12 UTC)
In effect from
Mar 4, 2008, 4:00 AM EST
Expired
Mar 5, 2008, 7:00 AM EST
In force
27 hr
Issued by
NWS State College, PA

Counties McKean County, PA, Potter County, PA, Tioga County, PA, Warren County, PA

The radar

The State College radar (KCCX), 98 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 4, 2:45 PM ESTICE STORM 0Kane, PA1/4 INCH OF ICE ON TREES AND POWERLINES.
Mar 4, 6:30 PM ESTICE STORM 06 S Genesee, PA1/2 INCH OF ICE ON TREES AND WIRES. TREE BRANCHES SAGGING TO GROUND.
Mar 5, 6:40 AM ESTICE STORM 0Coudersport, PAAT LEAST ONE QUARTER INCH OF ICE ON TREES/STRUCTURES COUNTYWIDE.
Mar 5, 6:45 AM ESTICE STORM10 N Wellsboro, PANUMEROUS TREES AND POWERLINES DOWN ACROSS THE NORTHERN PART OF THE COUNTY.
Mar 5, 6:55 AM ESTICE STORM8 E Smethport, PATREES AND POWERLINES DOWN ACROSS THE EASTERN PORTION OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.2 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2008-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2008-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1582 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KCTP 032012
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
312 PM EST MON MAR 3 2008

.A DEVELOPING LOW PRESSURE SYSTEM OVER THE LOWER MISSISSIPPI
VALLEY THIS AFTERNOON WILL STRENGTHEN AS IT TRACKS NORTHEAST INTO
THE CENTRAL APPALACHIANS BY TUESDAY EVENING. A BROAD AREA OF
PRECIPITATION ASSOCIATED WITH THIS STORM SYSTEM WILL OVERRUN A
SHALLOW...SUB FREEZING AIRMASS ENTRENCHED NEAR THE SURFACE ACROSS
THE NORTHERN TIER OF PENNSYLVANIA. THIS WILL RESULT IN A PROLONGED
PERIOD OF FREEZING RAIN AND SIGNIFICANT ICE ACCUMULATION ALONG
THE PENNSYLVANIA NEW YORK BORDER. 

FURTHER SOUTH ACROSS THE NORTH CENTRAL MOUNTAINS...POCKETS OF
FREEZING RAIN ARE LIKELY EARLY TUESDAY BEFORE CHANGING OVER TO
MAINLY RAIN BY THE AFTERNOON.

PAZ004>006-037-040415-
/O.UPG.KCTP.WS.A.0005.080304T0900Z-080305T1200Z/
/O.NEW.KCTP.IS.W.0002.080304T0900Z-080305T1200Z/
WARREN-MCKEAN-POTTER-TIOGA-
312 PM EST MON MAR 3 2008

...ICE STORM WARNING IN EFFECT FROM 4 AM TUESDAY TO 7 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED AN ICE
STORM WARNING...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 7 AM EST
WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

OCCASIONAL LIGHT RAIN WILL OVERSPREAD NORTH CENTRAL PENNSYLVANIA
TONIGHT. THE RAIN WILL BECOME STEADY AFTER MIDNIGHT AND CHANGE TO
FREEZING RAIN AROUND OR JUST BEFORE DAWN TUESDAY. TEMPERATURES
ARE EXPECTED TO REMAIN AT OR BELOW FREEZING FROM EARLY TUESDAY
MORNING THROUGH TUESDAY EVENING...LEADING TO A PROLONGED PERIOD
OF FREEZING RAIN ACROSS THE FAR NORTHERN TIER OF CENTRAL
PENNSYLVANIA. SIGNIFICANT ICE ACCUMULATION OF ONE HALF INCH IS
EXPECTED ACROSS THE WARNED AREA. THE POTENTIAL DOES EXIST FOR
HIGHER AMOUNTS OF ICE...WITH UP TO THREE QUARTERS OF AN INCH
POSSIBLE.

ICE ACCUMULATIONS WILL LIKELY LEAD TO FALLING TREE BRANCHES AND
SNAPPED POWER LINES. PEOPLE ARE URGED TO BE PREPARED FOR
PROLONGED POWER OUTAGES. THE FREEZING RAIN WILL ALSO MAKE TRAVEL
ON UNTREATED ROADS DANGEROUS OR IMPOSSIBLE. IF YOU MUST TRAVEL...
ALLOW EXTRA TIME TO REACH YOUR DESTINATION...LET SOMEONE KNOW
YOUR TRAVEL PLANS AND CARRY A CELLULAR PHONE.

$$

PAZ010>012-041-042-040415-
/O.NEW.KCTP.ZR.Y.0004.080304T0900Z-080305T1200Z/
ELK-CAMERON-NORTHERN CLINTON-NORTHERN LYCOMING-SULLIVAN-
312 PM EST MON MAR 3 2008

...FREEZING RAIN ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 7 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A
FREEZING RAIN ADVISORY...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO
7 AM EST WEDNESDAY. 

OCCASIONAL LIGHT RAIN WILL OVERSPREAD NORTH CENTRAL PENNSYLVANIA
TONIGHT. THE RAIN WILL BECOME STEADY AFTER MIDNIGHT AND BEGIN TO
MIX WITH OR CHANGE TO FREEZING RAIN AROUND DAWN TUESDAY AS
TEMPERATURES FALL TO NEAR FREEZING. POCKETS OF FREEZING RAIN ARE
EXPECTED TO CONTINUE EARLY ON TUESDAY...BUT MOST OF THE
PRECIPITATION SHOULD CHANGE OVER TO PLAIN RAIN BY THE AFTERNOON.

SIGNIFICANT ICE ACCUMULATION IS NOT EXPECTED AS TEMPERATURES
SHOULD SLOWLY WARM TO A FEW DEGREES ABOVE FREEZING BY TUESDAY
AFTERNOON.

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. SLOW DOWN AND USE
CAUTION WHILE DRIVING. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON
BRIDGES AND OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST.

$$
6 follow-up statements
000 
WWUS41 KCTP 040320
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1020 PM EST MON MAR 3 2008

.A MOISTURE LADEN LOW PRESSURE WILL STRENGTHEN AS IT TRACKS
NORTHEASTWARD INTO THE CENTRAL APPALACHIANS BY TUESDAY EVENING.
MODERATE TO HEAVY PRECIPITATION WILL OVERRUN A SHALLOW...SUB
FREEZING AIRMASS ENTRENCHED NEAR THE SURFACE ACROSS THE NORTHERN
TIER OF PENNSYLVANIA. THIS WILL RESULT IN A PROLONGED PERIOD OF
FREEZING RAIN AND SIGNIFICANT ICE ACCUMULATION ALONG THE
PENNSYLVANIA NEW YORK BORDER.

FURTHER SOUTH ACROSS THE NORTH CENTRAL MOUNTAINS...POCKETS OF
FREEZING RAIN ARE LIKELY EARLY TUESDAY BEFORE CHANGING OVER TO
MAINLY RAIN BY THE AFTERNOON.

PAZ004>006-037-041330-
/O.CON.KCTP.IS.W.0002.080304T0900Z-080305T1200Z/
WARREN-MCKEAN-POTTER-TIOGA-
1020 PM EST MON MAR 3 2008

...ICE STORM WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 7 AM
EST WEDNESDAY...

AN ICE STORM WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 7 AM
EST WEDNESDAY. 

OCCASIONAL LIGHT RAIN WILL OVERSPREAD NORTH CENTRAL PENNSYLVANIA
OVERNIGHT. THE RAIN WILL BECOME STEADY AFTER MIDNIGHT AND CHANGE TO
FREEZING RAIN AROUND OR JUST BEFORE DAWN TUESDAY. TEMPERATURES ARE
EXPECTED TO REMAIN AT OR BELOW FREEZING FROM EARLY TUESDAY MORNING
THROUGH TUESDAY EVENING...LEADING TO A PROLONGED PERIOD OF
FREEZING RAIN ACROSS THE FAR NORTHERN TIER OF CENTRAL
PENNSYLVANIA. SIGNIFICANT ICE ACCUMULATION OF ONE HALF INCH IS
EXPECTED ACROSS THE WARNED AREA. THE POTENTIAL DOES EXIST FOR
HIGHER AMOUNTS OF ICE...WITH UP TO THREE QUARTERS OF AN INCH
POSSIBLE.

ICE ACCUMULATIONS WILL LIKELY LEAD TO FALLING TREE BRANCHES AND
SNAPPED POWER LINES. PEOPLE ARE URGED TO BE PREPARED FOR
PROLONGED POWER OUTAGES. THE FREEZING RAIN WILL ALSO MAKE TRAVEL
ON UNTREATED ROADS DANGEROUS OR IMPOSSIBLE. IF YOU MUST TRAVEL...
ALLOW EXTRA TIME TO REACH YOUR DESTINATION...LET SOMEONE KNOW
YOUR TRAVEL PLANS AND CARRY A CELLULAR PHONE.

$$

PAZ010>012-041-042-041330-
/O.CON.KCTP.ZR.Y.0004.080304T0900Z-080305T1200Z/
ELK-CAMERON-NORTHERN CLINTON-NORTHERN LYCOMING-SULLIVAN-
1020 PM EST MON MAR 3 2008

...FREEZING RAIN ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO
7 AM EST WEDNESDAY...

A FREEZING RAIN ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO
7 AM EST WEDNESDAY. 

OCCASIONAL LIGHT RAIN WILL OVERSPREAD NORTH CENTRAL PENNSYLVANIA
OVERNIGHT. THE RAIN WILL BECOME STEADY AFTER MIDNIGHT AND BEGIN TO 
MIX WITH OR CHANGE TO FREEZING RAIN AROUND DAWN TUESDAY AS
TEMPERATURES FALL TO NEAR FREEZING. POCKETS OF FREEZING RAIN ARE
EXPECTED TO CONTINUE EARLY ON TUESDAY...BUT MOST OF THE
PRECIPITATION SHOULD CHANGE OVER TO PLAIN RAIN BY THE AFTERNOON.

SIGNIFICANT ICE ACCUMULATION IS NOT EXPECTED AS TEMPERATURES
SHOULD SLOWLY WARM TO A FEW DEGREES ABOVE FREEZING BY TUESDAY
AFTERNOON.

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. SLOW DOWN AND
USE CAUTION WHILE DRIVING. MOTORISTS SHOULD BE ESPECIALLY
CAUTIOUS ON BRIDGES AND OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP
FIRST.

$$
000 
WWUS41 KCTP 040908
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
408 AM EST TUE MAR 4 2008

.A MOISTURE LADEN LOW PRESSURE AREA OVER THE TENNESSEE VALLEY WILL
STRENGTHEN AS IT TRACKS NORTHEASTWARD ACROSS THE CENTRAL
APPALACHIANS BY THIS EVENING. MODERATE TO HEAVY PRECIPITATION
WILL OVERRUN A SHALLOW...SUB FREEZING AIRMASS ENTRENCHED NEAR THE
SURFACE ACROSS THE NORTHERN TIER OF PENNSYLVANIA. THIS WILL RESULT
IN A PROLONGED PERIOD OF FREEZING RAIN AND SIGNIFICANT ICE
ACCUMULATION ALONG THE PENNSYLVANIA NEW YORK BORDER. 

DAMAGING ICE ACCUMULATION OF BETWEEN ONE HALF OF AN INCH AND ONE
INCH IS POSSIBLE ACROSS THE NORTHERN TIER COUNTIES OF
PENNSYLVANIA.

FURTHER SOUTH ACROSS THE NORTH CENTRAL MOUNTAINS...AREAS OF 
FREEZING RAIN ARE LIKELY ALONG WITH THE ANTICIPATED WIDESPREAD
HEAVY RAINFALL...FROM LATE THIS MORNING INTO TONIGHT AS COLDER AIR
FILTERS SOUTHEAST INTO THE REGION.

PAZ004>006-037-041715-
/O.CON.KCTP.IS.W.0002.000000T0000Z-080305T1200Z/
WARREN-MCKEAN-POTTER-TIOGA-
408 AM EST TUE MAR 4 2008

...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY...

AN ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. 

STEADY MODERATE RAIN WILL CHANGE TO FREEZING RAIN AROUND OR
SHORTLY AFTER DAYBREAK TODAY. TEMPERATURES ARE EXPECTED TO FALL TO 
THE UPPER 20S TO LOWER 30S BY LATE THIS MORNING...AND REMAIN
NEARLY STEADY INTO TONIGHT. THIS WILL LEAD TO A PROLONGED PERIOD
OF FREEZING RAIN ACROSS THE FAR NORTHERN TIER OF CENTRAL
PENNSYLVANIA. 

SIGNIFICANT...AND POSSIBLY DAMAGING ICE ACCUMULATION OF ONE HALF
OF AN INCH...TO ONE INCH OF ICE IS EXPECTED ACROSS THE WARNED
AREA.

PRECIPITATION WILL LIKELY MIX WITH SLEET AND WET SNOW AT TIMES
TODAY. A MORE PROLONGED PERIOD OF SLEET AND WET SNOW COULD BE
BENEFICIAL IN DECREASING THE AMOUNTS OF FREEZING RAIN. SNOW AND
SLEET ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE.

ICE ACCUMULATIONS WILL LIKELY LEAD TO FALLING TREE BRANCHES AND
SNAPPED POWER LINES. PEOPLE ARE URGED TO BE PREPARED FOR
PROLONGED POWER OUTAGES. THE FREEZING RAIN WILL ALSO MAKE TRAVEL
ON UNTREATED ROADS DANGEROUS OR IMPOSSIBLE. IF YOU MUST TRAVEL...
ALLOW EXTRA TIME TO REACH YOUR DESTINATION...LET SOMEONE KNOW
YOUR TRAVEL PLANS AND CARRY A CELLULAR PHONE.

$$

PAZ010>012-041-042-041715-
/O.CON.KCTP.ZR.Y.0004.000000T0000Z-080305T1200Z/
ELK-CAMERON-NORTHERN CLINTON-NORTHERN LYCOMING-SULLIVAN-
408 AM EST TUE MAR 4 2008

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY. 

LIGHT RAIN WILL BECOME STEADIER AND HEAVIER DURING THE DAY TODAY.
THE RAIN WILL BEGIN TO MIX WITH OR CHANGE TO FREEZING RAIN DURING
THE LATE MORNING HOURS...AS TEMPERATURES FALL TO NEAR FREEZING.
POCKETS OF FREEZING RAIN ARE EXPECTED TO CONTINUE INTO THIS
EVENING...WITH THE RAIN FALLING HEAVY AT TIMES.

ICE ACCUMULATION OF BETWEEN ONE TENTH OF AN INCH AND ONE QUARTER
OF AN INCH IS EXPECTED BY MIDNIGHT TONIGHT.

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN 
WILL CAUSE TRAVEL DIFFICULTIES. SLOW DOWN AND USE CAUTION WHILE
DRIVING. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND
OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST.

$$

LAMBERT/RADZANOWSKI
000 
WWUS41 KCTP 041617
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1117 AM EST TUE MAR 4 2008

.COLD AIR ENTRENCHED IN THE NORTHERN MOUNTAINS AND RAIN FALLING
INTO IT WILL CREATE POTENTIALLY DAMAGING ICE ACCUMULATIONS OF
OVER ONE-HALF OF AN INCH AND PERHAPS AS MUCH AS ONE INCH ACROSS
THE FAR NORTHERN TIER OF COUNTIES OF PENNSYLVANIA. THE COUNTIES
ROUGHLY BETWEEN I-80 AND THOSE NEW YORK BORDER COUNTIES WILL SEE
LESS ICE ACCUMULATION...BUT ENOUGH TO CAUSE SLIPPER TRAVEL.

PAZ004>006-037-050030-
/O.CON.KCTP.IS.W.0002.000000T0000Z-080305T1200Z/
WARREN-MCKEAN-POTTER-TIOGA-
1117 AM EST TUE MAR 4 2008

...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY...

AN ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. 

A STEADY...MODERATE FREEZING RAIN WILL CONTINUE THROUGH THE
AFTERNOON AND EVENING HOURS. TEMPERATURES WILL HOVER AT OR JUST
BELOW FREEZING THROUGH THE EVENING...BUT MAY WARM UP JUST A DEGREE
OR TWO. POTENTIALLY DESTRUCTIVE ICE ACCUMULATIONS OF ONE-HALF
INCH TO ONE INCH ARE LIKELY TO OCCUR.

A LITTLE SLEET OR SNOW MAY MIX IN AT TIMES ALONG THE NEW YORK
BORDER...BUT MOST OF THE PRECIPITATION THIS AFTERNOON AND EVENING
WILL BE FREEZING RAIN.

THESE HEAVY ICE ACCUMULATIONS WILL LIKELY LEAD TO FALLING TREE
BRANCHES AND SNAPPED POWER LINES. PEOPLE ARE URGED TO BE PREPARED
FOR PROLONGED POWER OUTAGES. THE FREEZING RAIN WILL ALSO MAKE
TRAVEL ON UNTREATED ROADS DANGEROUS OR EVEN IMPOSSIBLE. IF YOU
MUST TRAVEL...ALLOW LOTS OF EXTRA TIME TO REACH YOUR
DESTINATION...LET SOMEONE KNOW YOUR TRAVEL PLANS AND CARRY A
CELLULAR PHONE.

$$

PAZ010>012-041-042-050030-
/O.CON.KCTP.ZR.Y.0004.000000T0000Z-080305T1200Z/
ELK-CAMERON-NORTHERN CLINTON-NORTHERN LYCOMING-SULLIVAN-
1117 AM EST TUE MAR 4 2008

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY. 

THE STEADY...MODERATE RAIN WILL CONTINUE INTO THE EVENING AND
OVERNIGHT HOURS. THE RAIN WILL FREEZE ONTO ROADS...TREES...POWER
LINES AND OTHER OBJECTS WHERE THE TEMPERATURES IS BELOW FREEZING.
THE TEMPERATURES WILL HOVER VERY CLOSE TO FREEZING ALL AFTERNOON
AND EVENING. THERE WILL BE POCKETS OF FREEZING RAIN INTO THIS
EVENING...WITH THE RAIN FALLING HEAVY AT TIMES.

ICE ACCUMULATIONS OF BETWEEN ONE TENTH AND ONE QUARTER OF AN INCH
ARE EXPECTED BY MIDNIGHT TONIGHT.

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN WILL
CAUSE TRAVEL DIFFICULTIES. SLOW DOWN AND USE CAUTION WHILE
DRIVING. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND
OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST.

$$

DANGELO
000 
WWUS41 KCTP 050001
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
701 PM EST TUE MAR 4 2008

.COLD AIR ENTRENCHED IN THE NORTHERN MOUNTAINS AND RAIN FALLING
INTO IT WILL CREATE POTENTIALLY DAMAGING ICE ACCUMULATIONS OF
OVER ONE-HALF OF AN INCH AND PERHAPS AS MUCH AS ONE INCH ACROSS
THE FAR NORTHERN TIER OF COUNTIES OF PENNSYLVANIA. THE COUNTIES
ROUGHLY BETWEEN I-80 AND THOSE NEW YORK BORDER COUNTIES WILL SEE
LESS ICE ACCUMULATION...BUT ENOUGH TO CAUSE SLIPPERY TRAVEL.

PAZ004>006-037-050815-
/O.CON.KCTP.IS.W.0002.000000T0000Z-080305T1200Z/
WARREN-MCKEAN-POTTER-TIOGA-
701 PM EST TUE MAR 4 2008

...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY...

AN ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. 

FREEZING RAIN WILL CONTINUE TO FALL OVER MOST OF THE REGION
THROUGH THE EVENING HOURS. TEMPERATURES WILL LIKELY RISE A FEW
DEGREES LATE TONIGHT...CHANGING PRECIPITATION TO MAINLY RAIN.
HOWEVER...POCKETS OF FREEZING RAIN MAY PERSIST AFTER MIDNIGHT. 
POTENTIALLY DESTRUCTIVE ICE ACCUMULATIONS OF UP TO ONE INCH ARE
LIKELY TO OCCUR OVER THE HIGHEST ELEVATIONS...WITH SIGNIFICANTLY LESS
ICE IN THE VALLEYS.

HEAVY ICE ACCUMULATIONS WILL LIKELY LEAD TO FALLING TREE BRANCHES
AND SNAPPED POWER LINES...MAINLY OVER THE HIGHER ELEVATIONS. PEOPLE
ARE URGED TO BE PREPARED FOR PROLONGED POWER OUTAGES. THE FREEZING
RAIN WILL ALSO MAKE TRAVEL ON UNTREATED ROADS DANGEROUS. IF YOU
MUST TRAVEL...ALLOW LOTS OF EXTRA TIME TO REACH YOUR DESTINATION...LET
SOMEONE KNOW YOUR TRAVEL PLANS AND CARRY A CELLULAR PHONE.

$$

PAZ010>012-041-042-050815-
/O.CON.KCTP.ZR.Y.0004.000000T0000Z-080305T1200Z/
ELK-CAMERON-NORTHERN CLINTON-NORTHERN LYCOMING-SULLIVAN-
701 PM EST TUE MAR 4 2008

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY. 

FREEZING RAIN WILL CONTINUE TO FALL OVER THE HIGHER ELEVATIONS
THIS EVENING...WITH MAINLY RAIN IN THE VALLEYS. TEMPERATURES WILL
LIKELY RISE A FEW DEGREES LATE TONIGHT...BUT POCKETS OF FREEZING
RAIN COULD PERSIST AFTER MIDNIGHT OVER THE HIGHEST TERRAIN.

ICE ACCUMULATIONS OF BETWEEN ONE TENTH AND ONE QUARTER OF AN INCH
ARE EXPECTED OVER THE HIGH TERRAIN BY LATE TONIGHT.

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN WILL
CAUSE TRAVEL DIFFICULTIES ON UNTREATED ROADS. SLOW DOWN AND USE
CAUTION WHILE DRIVING. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON
BRIDGES AND OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST.

$$
000 
WWUS41 KCTP 050817
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
317 AM EST WED MAR 5 2008

.LOW PRESSURE AREAS CENTERED NEAR ERIE...AND A SECOND OVER
NORTHEASTERN PENNSYLVANIA WILL MOVE NORTHEAST OF THE REGION BY
LATE THIS MORNING...CAUSING THE STEADY...HEAVY FREEZING RAIN TO
TAPER TO SCATTERED SNOW SHOWERS.

DAMAGING ICE ACCUMULATIONS OF BETWEEN ONE-HALF OF AN INCH AND
PERHAPS AS MUCH AS ONE INCH ACCUMULATED ACROSS THE FAR NORTHERN
TIER OF COUNTIES OF PENNSYLVANIA OVER THE PAST 24 HOURS. THE COUNTIES
ROUGHLY BETWEEN I-80 AND THOSE NEW YORK BORDER COUNTIES HAVE SEEN 
SEE LESS ICE ACCUMULATION...BUT ENOUGH TO CAUSE SLIPPERY TRAVEL.
TEMPERATURES EARLY TODAY WILL RANGE FROM NEAR FREEZING ALONG THE
NEW YORK BORDER TO 35 DEGREES CLOSE TO INTERSTATE 80.

PAZ010>012-041-042-050930-
/O.CAN.KCTP.ZR.Y.0004.000000T0000Z-080305T1200Z/
ELK-CAMERON-NORTHERN CLINTON-NORTHERN LYCOMING-SULLIVAN-
317 AM EST WED MAR 5 2008

...FREEZING RAIN ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
FREEZING RAIN ADVISORY. 

STEADY RAIN WITH AREAS OF FREEZING RAIN WILL END DURING THE MID
MORNING WITH TEMPERATURES IN THE MID 30S.

$$

PAZ004>006-037-051200-
/O.CON.KCTP.IS.W.0002.000000T0000Z-080305T1200Z/
WARREN-MCKEAN-POTTER-TIOGA-
317 AM EST WED MAR 5 2008

...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

AN ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING. 

FREEZING RAIN WILL CONTINUE TO FALL THROUGH DAYBREAK WITH
TEMPERATURES BETWEEN 31 AND 34. THE FREEZING RAIN WILL CHANGE TO
SCATTERED SNOW SHOWERS AFTERWARD.

DESTRUCTIVE ICE ACCUMULATIONS OF UP TO ONE INCH HAVE OCCURRED
ACROSS THE HIGHER ELEVATIONS NEAR AND TO THE NORTH OF ROUTE 6...
WITH SIGNIFICANTLY LESS ICE ACCUMULATING IN THE VALLEYS OVER THE
PAST 24 HOURS.

HEAVY ICE ACCUMULATIONS WILL LIKELY LEAD TO FALLING TREE BRANCHES
AND SNAPPED POWER LINES...MAINLY OVER THE HIGHER ELEVATIONS.
PEOPLE ARE URGED TO BE PREPARED FOR PROLONGED POWER OUTAGES. THE
FREEZING RAIN WILL ALSO MAKE TRAVEL ON UNTREATED ROADS DANGEROUS.
IF YOU MUST TRAVEL...ALLOW LOTS OF EXTRA TIME TO REACH YOUR
DESTINATION...LET SOMEONE KNOW YOUR TRAVEL PLANS AND CARRY A
CELLULAR PHONE.

$$

LAMBERT
000 
WWUS41 KCTP 051149
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
649 AM EST WED MAR 5 2008

...ICE STORM WARNING TO EXPIRE AT 7 AM EST...

.THE STORM SYSTEM THAT BROUGHT WIDESPREAD FREEZING RAIN ACROSS THE
NORTHERN MOUNTAINS OF PENNSYLVANIA DURING THE PAST 24 HOURS WILL
MOVE NORTHEAST TO THE NEW ENGLAND STATES TODAY. BRISK WEST TO
NORTHWEST WINDS GUSTING TO 35 MPH AT TIMES INTO THIS AFTERNOON WILL
LEAD TO NUMEROUS DOWNED TREES AND POWER LINES WHERE THICK
ACCUMULATION OF ICE OVER ONE HALF OF AN INCH OCCURRED.


PAZ004>006-037-051300-
/O.EXP.KCTP.IS.W.0002.000000T0000Z-080305T1200Z/
WARREN-MCKEAN-POTTER-TIOGA-
649 AM EST WED MAR 5 2008

...ICE STORM WARNING WILL EXPIRE AT 7 AM EST THIS MORNING...

THE ICE STORM WARNING WILL EXPIRE AT 7 AM EST THIS MORNING. 

THE STEADY FREEZING RAIN HAS TAPERED OFF AND WILL CHANGE TO
OCCASIONAL SNOW SHOWERS THIS MORNING AS LOW PRESSURE HEADS
NORTHEAST TO THE NEW ENGLAND STATES. 

ICE ACCUMULATION OF AROUND ONE QUARTER OF AN INCH OCCURRED IN MANY
OF THE VALLEY LOCATIONS...WITH AS MUCH AS THREE QUARTERS OF AN
INCH TO ONE INCH OF GLAZE ON TREES...POWER LINES AND UNTREATED
ROADS AND SIDEWALKS AT ELEVATIONS HIGHER THAN 1500 FEET ABOVE SEA
LEVEL.

BRISK WEST TO NORTHWEST WINDS GUSTING TO 35 MPH AT TIMES INTO
THIS AFTERNOON WILL LEAD TO NUMEROUS ADDITONAL DOWNED TREES AND
POWER LINES WHERE THE THICKER ACCUMULATION OF ICE OVER ONE HALF OF
AN INCH OCCURRED.


$$

LAMBERT

What forecasters said that day

The local office's own words before this ice storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this ice storm warning went out at Mar 3, 2:35 PM EST, 37 minutes earlier.

Area forecast discussion, Mar 3, 2:35 PM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
235 PM EST MON MAR 3 2008

.SYNOPSIS...
AN INTENSIFYING STORM SYSTEM OVER THE SOUTHERN PLAINS WILL TRACK
NORTHEAST TOWARD PENNSYLVANIA FOR TUESDAY. COLD AIR WILL DRAIN
SOUTHWARD INTO NORTHERN PA TONIGHT AND TUESDAY. HEAVY RAIN IS
EXPECTED LATE TONIGHT INTO TUES NIGHT. FLOODING WILL BE LIKELY. A
WEAK LOW PRESSURE SYSTEM WILL TRACK NORTH OF PENNSYLVANIA LATE
THURSDAY. A MORE SIGNIFICANT COASTAL STORM COULD POTENTIALLY
AFFECT THE REGION FRIDAY OR FRIDAY NIGHT.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
TEMPS BALMY BUT NOT QUITE RECORD HIGHS...AS SNOW PACK KEEPING THE
NRN AREAS IN CHECK. KMDT CLOSE...BUT WOULD NEED A 70F TO SET A
MAX TEMP TODAY. THE LEADING EDGE OF THE REAL COLD AIR WILL MOVE
OVER LAKE ERIE SHORTLY AND MAY TOUCH OFF A FEW SHOWERS BEFORE
MIDNIGHT IN THE NW...BUT MOST RAIN WILL WAIT UNTIL AFTER MIDNIGHT.

&&

.SHORT TERM /MIDNIGHT TONIGHT THROUGH TUESDAY NIGHT/...
THAT SFC COLD FRONT WILL RUSH THROUGH NY STATE AND SAG SOUTHWARD
ACROSS CENTRAL PA TONIGHT...WITH A STRONG NRLY AGEOS WIND AND
NERLY SFC WINDS OFF THE SNOW PACK IN CENTRAL NY...WE SHOULD GET
THAT SHALLOW COLD AIR TO INVADE THE NORTHERN TIER. THIS WILL
CHANGE THE RAIN IN THE NRN TIER OVER TO FREEZING RAIN BY OR JUST
AROUND SUNRISE. THIS WILL CREATE A POTENTIALLY DANGEROUS SITUATION
WITH A SIGNIFICANT ICE ACCUMULATION POSSIBLE.

COPIUS MOISTURE WILL FLOW OVER THIS VERY SHALLOW COLD AIR AS IT
CONTINUES TO TRY TO MOVE FARTHER SOUTH DURING THE DAY TUESDAY. THE
AIR SHOULD MODIFY AS IT MEETS OUR CURRENT WARM AIR MASS...BUT WILL
MOST LIKELY JUST SLIP UNDERNEATH IT. THE DAYLIGHT SOLAR RADIATION
MAY CREATE ENOUGH WARMING THROUGH THE CLOUDS AND RAIN TO WARM THE
NRN TIER UP JUST ENOUGH TO CHANGE THEM BACK TO PLAIN RAIN IN THE
LATE DAY. THE WARM NOSE ALOFT WILL BE DEEP ACROSS THE NRN
TIER...AND SHOULD KEEP THE P-TYPE EITHER FZRA OR RA DEPENDING ON
SFC TEMPS. BUT...WILL KEEP JUST A CHC MENTION OF IP AND S IN THE
GRIDS IN THE FAR N. WITH ALL THIS IN MIND...WILL POST AN ICE STORM
WARNING FOR THE NRN TIER - WHERE THE WATCH WAS...AND A ONE-ZONE
BUFFER OF FZRA ADVISORY FOR LATE TONIGHT THRU 12Z WED FROM ELK TO
SULLIVAN COS.

MOST OF THE CWA WILL BE PLAIN RAIN...AND THE FAR SE MAY NOT SEE
RAIN UNTIL LATE TUES EVENING. SERN AREAS COULD STAY VERY
WARM /50S/60F/...AND THAT WILL HELP DRIVE SOME THUNDERSTORMS
LATER IN THE DAY AND EARLY NIGHT. SPC HAS THE FAR SE OUTLOOKED FOR
SLIGHT RISK SEVERE FOR LATE TUES. THE PRECIP WILL TURN TO SOME
MIXED SNOW/RAIN SHOWERS AFTER THE MAIN SFC LOW PASSES THROUGH
LATER TUES NIGHT AND WED AM. WINDS WILL BE STRONG JUST OFF THE
DECK...AS THAT COLD AIR WILL BE PRETTY SHALLOW...AND ADVANCING LOW
HAS GREAT UPPER SUPPORT.

HEAVY RAIN/FLOODING CONTINUES TO BE THE PRIMARY THREAT FOR ALL OF
THE REGION. SEE HYDRO SECTION.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS SFC LO TRACKS NORTH OF THE REGION EARLY WED...BLUSTERY AND
COLDER CONDS WILL OVERSPREAD THE AREA WITH RAIN CHANGING TO SHSN
OVR THE ALLEGHENIES.

A CLIPPER PASSING TO OUR NORTH COULD PRODUCE LIGHT SNOW OVR THE
MTNS THURS OR THURS NIGHT. LATEST GEFS AND EC INDICATE POTENTIAL
FOR A COASTAL STORM FRIDAY OR FRI NITE. GEFS DATA INDICATES PLENTY
OF UNCERTAINTY WITH THIS SYSTEM...SO WILL KEEP POPS IN THE CHC
CATEGORY FOR NOW. UPPER LVL TROF SHIFTS TO THE NORTHEAST CONUS OVR
THE WEEKEND...INDICATING BLW NORMAL TEMPS.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
VFR TO CONTINUE INTO THE EVENING. WINDS WILL PICK UP FROM THE
SOUTH TO SPEEDS OF 10-15 MPH AND BECOME GUSTY...MAINLY ACROSS THE
WEST. WILL KEEP MENTIONS OF LLWS AS LLJET PICKS UP TONIGHT AND
TUESDAY.

LOW/MID LEVEL CLOUDS IN WRN OHIO AND LWR MI WILL CONTINUE TO MOVE
IN RIGHT ALONG WITH THE COLDER AIR. A COUPLE OF HOURS LATER EXPECT
THE ONSET OF LIGHT RAIN AT KBFD. PRECIP WILL CHANGE OVER TO
FREEZING RAIN AROUND 12Z ALONG THE NORTHERN TIER /KBFD/ AND SHOULD
REMAIN PLAIN RAIN FOR THE REST OF THE TERMINALS...AS COLD AIR AT
THE SURFACE SHOULD NOT MAKE IT INTO KUNV/KIPT...NOR ANY FURTHER
SOUTH. CIGS/VSBYS WILL DETERIORATE QUICKLY AFTER 06Z AT MOST
TERMINALS...AND SATY BELOW VFR MOST OF THE DAY TUESDAY. KMDT WILL
STAY VFR THE LONGEST...BUT SHOULD EVENTUALLY SUCCUMB.

AFTER THE TAF PERIOD /FROM 18Z TUE ON/...THE OLD COLD FRONT WILL
TURN INTO THE PATHWAY FOR THE PRIMARY SFC LOW TO FOLLOW NE THRU
THE MOUNTAINS. WIDESPREAD MVFR/IFR CIGS AND VSBYS WILL CONTINUE
THROUGH TUESDAY NIGHT AS MOISTURE LADEN STORM BRINGS MAINLY A
HEAVY RAIN EVENT WITH ICING IN THE NORTH TURNING BRIEFLY BACK TO
PLAIN RAIN TUES AFTN THEN TO A SNOW/RAIN MIX BY SUNRISE WED.
SCT SHSN IN THE WEST WILL REDUCE CIGS AND VSBYS WED. CONDITIONS
IMPROVE SOMEWHAT FOR LATER WED AND EARLY THU. BUT...A FAST MOVING
STORM SYSTEM BRINGS A GOOD CHANCE FOR RAIN AND SNOW SHOWERS LATER
ON THU.

&&

.HYDROLOGY...
SFC LO TRACK ALONG SPINE OF THE CENTRAL APPALACHIANS WILL DIRECT
A DEEP...MOISTURE LADEN SOUTHERLY/EASTERLY FLOW INTO PA. PWATS
TOP 1.5 INCHES FOR A LONG DURATION. NEWEST SREF DATA SUGGESTS
HEAVIEST RAIN ALONG THE I-80 CORRIDOR AND JUST NORTH TONIGHT AND
TUESDAY DAYLIGHT...THEN A SECOND MAXIMUM IN THE EVENING/OVERNIGHT
TUESDAY NIGHT IN THE CENTRAL AND SOUTHEASTERN COS.

TSTMS WILL BE POSSIBLE TUES EVENING AND OVERNIGHT WITH PASSAGE OF
LL JET. LATEST 12HR FFG ACROSS MOST OF THE AREA ARND 2 INCHES. IN
ADDITION...LATEST SNOW COVER HOLDS BTWN 1-2 INCHES OF WATER OVR
THE HIGH TERRAIN OF CENTRAL PA.

HAVE KEPT A FLOOD WATCH GOING FOR THE ENTIRE REGION...WITH THE
SERN COUNTIES JUST STARTING AT 00Z WED. ALL THE RAIN SHOULD BE ON
THE GROUND BY 18Z WED...SO WILL KEEP THIS AS THE END TIME FOR THE
WATCH. BASED ON THE LATEST QPF AND LATEST RFC RIVER GUIDANCE...WE
WILL PROBABLY HAVE FLOOD WARNINGS UP FOR MANY RIVER POINTS LONG
BEFORE MID DAY WED.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON
FOR PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-
046-049>053.
FREEZING RAIN ADVISORY FROM 4 AM TUESDAY TO 7 AM EST WEDNESDAY
FOR PAZ010>012-041-042.
FLOOD WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON
FOR PAZ028-035-036-056>059-063>066.
ICE STORM WARNING FROM 4 AM TUESDAY TO 7 AM EST WEDNESDAY FOR
PAZ004>006-037.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...FITZGERALD
AVIATION...DANGELO
HYDROLOGY...DANGELO
Hazardous weather outlook, Mar 3, 11:36 AM EST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1136 AM EST MON MAR 3 2008

PAZ010>012-017>019-024>027-033-034-041-042-045-046-049>053-041645-
ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-SOMERSET-BEDFORD-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
1136 AM EST MON MAR 3 2008

...FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY.

PAZ028-035-036-056>059-063>066-041645-
JUNIATA-FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1136 AM EST MON MAR 3 2008

...FLOOD WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY.

PAZ004>006-037-041645-
WARREN-MCKEAN-POTTER-TIOGA-
1136 AM EST MON MAR 3 2008

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...
...FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 5:10 AM ESTWinter Storm WatchCTPMcKean, Potter, Tioga, Warren10 hr
Mar 3, 5:25 AM ESTFlood WatchCTPAdams, Bedford, Blair, Cambria, Cameron, Centre and 27 more54 hr
Mar 3, 3:12 PM ESTFreezing Rain AdvisoryCTPCameron, Clinton, Elk, Lycoming, Sullivan36 hr

Nearby

Ice Storm Warnings in Pennsylvania, 2008Every ice storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.